MathSciNet Relay Station
MathSciNet bibliographic data
MR3004525 92D30
Roy, Priti Kumar; Chatterjee, Amar Nath; Greenhalgh, David; Khan, Qamar J. A. Long term dynamics in a mathematical model of HIV-1 infection with delay in different variants of the basic drug therapy model. Nonlinear Anal. Real World Appl. 14 (2013), no. 3, 1621–1633.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement